# SDR DLM90011395

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 19,410 hours, 10,462 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Manifold
- Part number: 60060791R
- Part serial: MAR950032
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI RIGHT HYD QUANTITY DROPPED TO 3 RAPIDLY.  VISIBLE FLUID SEEN ON TAXIWAY.  FOUND DUAL ANTI-SKID CONTROL MANIFOLD ASSY TO HAVE A HYD FUSE BLOWN OFF MANIFOLD ASSY.  REPLACED ANTI-SKID MANIFOLD PER AMM.  LEAK CHECKS GOOD.
